Thanks for posting.
It’s unlikely that your symptoms of tiredness, sore feet and lower back pain are due to Tamoxifen, if you have taken it for 2 years without problems. It’s quite possible they are due to overdoing things as you suggest.
It would be a good idea to talk to your hospital team or GP about these new symptoms, especially the lower back pain, if it doesn’t improve with pain relief, persists for more than one or two weeks, or is worse at night.
Many people feel worried and anxious about the possibility of cancer recurrence and these feelings and emotions may make you feel more fatigued than usual. It can be particularly stressful when someone you know is diagnosed with recurrence. There are some tips on coping with fatigue on our webpage.
Here at Breast Cancer Care we offer a range of free supportive services that you might be interested in. This includes face to face support at a number of locations throughout the country. For more details about all of these services, please see the information on the link.
You might find our mobile app BECCA helpful. It provides day-to-day strategies, hints and tips to help you move forward after breast cancer treatment The easy-to-use cards give you bite-size information on everything from managing menopausal symptoms to strategies for coping with anxiety. Categories include exercise, mindfulness and beauty, and you can read blogs from people like you who are adjusting to life beyond breast cancer treatment.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
I was diagnosed April 2016 - stage 2 HER +
masectomy and chemo - then NED.
About the last month, I am so tired, my feet hurt and you lower back is sore on he coccyx (but no recollection of knocking it). I am on tamoxifen - is this just the effects of th drug? I am very active (PE teacher aged 40) - I wonder if I am just doing too much??
I had a full blood test 2 weeks ago and it's and back fine. I have worked myself up and not too sure what to do. I guess go to the doctors - but feel a bit sillly saying "I'm tired"!
also 3 people I know been diagnosed with a reaccurance - am I just being paranoid!
thank you for listening x